MathSciNet Relay Station
MathSciNet bibliographic data
MR251399 (40 #4629) 40.31
Jakimovski, A.; Skerry, H. Some regularity conditions for the $(f,\,d\sb{n},\,z\sb{1})$ summability method. Proc. Amer. Math. Soc. 24 1970 281–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement